# SDR TSAA0033172

- Difficulty date: July 8, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NR 2 FLOOR EMERGENCY LIGHT ASSEMBLY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
